Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2416
Title: The resonant behavior of the fibonacci fractal tree antennas
Authors: Özbakış, Başak
Kuştepeli, Alp
Keywords: Antenna arrays
Fibonacci sequence
Fractal tree antennas
Resonant frequency
Issue Date: Apr-2008
Publisher: John Wiley and Sons Inc.
Source: Özbakış, B., and Kuştepeli, A. (2008). The resonant behavior of the fibonacci fractal tree antennas. Microwave and Optical Technology Letters, 50(4), 1046-1050. doi:10.1002/mop.23299
Abstract: An investigation of a novel fractal tree antenna with the application to two different geometries is presented. The antenna is designed by using the special Fibonacci number sequence which leads to nonuniform branch length ratios to form the fractal tree. This new approach gives better performance, especially in the miniaturization of the antenna, when compared with the conventional designs. The results obtained from the experiments are also compared with the computed ones and there is a very good agreement between the numerical and measured data.
URI: http://doi.org/10.1002/mop.23299
http://hdl.handle.net/11147/2416
ISSN: 0895-2477
0895-2477
1098-2760
Appears in Collections:Electrical - Electronic Engineering / Elektrik - Elektronik Mühendisliği
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2416.pdfMakale743.92 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

13
checked on Dec 3, 2022

WEB OF SCIENCETM
Citations

12
checked on Dec 3, 2022

Page view(s)

74
checked on Nov 28, 2022

Download(s)

170
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.